# SDR DHL2003873569

- Difficulty date: July 4, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB L/E PLATING CORRODED BETWEEN STA XFS.710.000 AND XW.761.000.  REMOVED FASTENERS.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  TRIMMED OUT DAMAGED SKIN SEGMENT IAW.  PERFORMED NDT INSPECTION IAW DC8 NDTSPM PART 6-10-01-001.  CLEANED, TREATED AND PRIMED AREA, FABRICATED TWO REPAIR DOUBLERS, A SHIM AND A REPAIR TRIPPLER, ED-3478.  CLEANED, TREATED AND PRIMED THE REPAIR DOUBLERS AND TRIPLER INTERIOR  SURFACE AND THE FILLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES.  INSTALLED DOUBLERS AND TRIPLER AND SHIM ON LT WING OB L/E SURFACE (BETWEEN STA. XFS.710.000 - XW.761.000) USING NEW FASTENERS.
